# SDR WX0A2015061072646

- Difficulty date: June 5, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED LT EXTERIOR EMER LIGHT IAW AMM 33-53-00. OPERATIONS CHECKED GOOD.
